T-spread strongly stable monomial ideals

Ene, Viviana and Herzog, Jürgen and Asloob Qureshi, Ayesha (2019) T-spread strongly stable monomial ideals. Communications in Algebra, 47 (12). pp. 5303-5316. ISSN 0092-7872 (Print) 1532-4125 (Online)

This is the latest version of this item.

[thumbnail of LAGB_A_1617876-1.pdf] PDF
Restricted to Repository staff only

Download (1MB) | Request a copy


We introduce the concept of t-spread monomials and t-spread strongly stable ideals. These concepts are a natural generalization of strongly stable and squarefree strongly stable ideals. For the study of this class of ideals we use the t-fold stretching operator. It is shown that t-spread strongly stable ideals are componentwise linear. Their height, their graded Betti numbers and their generic initial ideal are determined. We also consider the toric rings whose generators come from t-spread principal Borel ideals.
Item Type: Article
Uncontrolled Keywords: Alexander dual; Betti numbers; generic initial ideals; stretching operator; strongly stable ideals
Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Ayesha Asloob Topaçoğlu
Date Deposited: 21 Feb 2021 18:53
Last Modified: 27 Jul 2023 21:10
URI: https://research.sabanciuniv.edu/id/eprint/41325

Available Versions of this Item

Actions (login required)

View Item
View Item